I have had abdominal pain since mid-December. One night before bed I had cramps. The next morning I still had cramps but was also nauseous and had pelvic pain. The next day the nausea and pelvic pain was gone but the cramps were still there. My doctor diagnosed me with a ventral diathesis. That diagnosis stuck for a month until I started to get nausea. The nausea started in late January. I would have nausea everyday. A few days later I vomited. I continued to have nausea but no vomiting for a week and a half until I went out to a burger joint. Shortly after I finished eating I got nauseous. Walking to my car 10 minutes later I vomited. I vomited the rest of my lunch out 5 minutes later when I got home. That was on Feb 1.
Since then whenever I ate I would get nauseous. I either vomited or started to gag like I was going to vomit. I saw my doctor on Feb 4. My doctor felt that I might have problems with my gallbladder so she ordered an ultrasound and blood test. She also told me to stay away from fats and oils. The next day I started the fat free oil free diet. Strictly vegan minus nuts, soy beans, and avocados. I got my ultrasound on Feb 8.
Well I just got the results to my ultrasound and blood work and everything is normal. My doctor has concluded for now that I had the stomach flu. Partially due to the fact that I was still vomiting when I started my diet but I haven't for the last few days. My doctor did bring up the HIDA test but is not going to do it for now.
Well this morning I ate something and got nauseous afterward. I later found out it had oil in it. For dinner tonight I went back to my usual diet, which includes meat, and got nauseous but didn't throw up afterwards.
I'm starting to suspect this is not the stomach flu. Anyone have any suggestions?
I'm thinking about going back to the burger joint for lunch this weekend to see if I vomit again. If I do I'm calling my doctor again on Monday.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?